Tail-behavior of estimators and of their one-step versions
Journal de la société française de statistique, Tome 153 (2012) no. 1, pp. 44-51.

Les points de rupture et le comportement des queues sous des échantillons finis sont etudiés pour une classe d’estimateurs equivariants dans le modèle linéaire avec un design fixe. Des résultats du même type sont obtenus pour des itérations de type Newton-Raphson d’un estimateur initial. On démontre que le comportement des queues de ces estimateurs itérés est principalemnt déterminé par celui de l’estimateur initial.

The finite-sample breakdown points and finite-sample tail behavior are studied for a class of equivariant estimators in the linear regression model under a fixed design. The same is considered for the one-step and k -step versions of the estimators, starting with an initial estimator. It is shown that the tail-behavior of the one- and k -step versions of an estimator is determined mainly by that of the initial estimator.

Mots clés : point de rupture, estimateur equivariant, comportement des queues
@article{JSFS_2012__153_1_44_0,
     author = {Jure\v{c}kov\'a, Jana},
     title = {Tail-behavior of estimators and of their one-step versions},
     journal = {Journal de la soci\'et\'e fran\c{c}aise de statistique},
     pages = {44--51},
     publisher = {Soci\'et\'e fran\c{c}aise de statistique},
     volume = {153},
     number = {1},
     year = {2012},
     zbl = {1316.62099},
     mrnumber = {2930289},
     language = {en},
     url = {http://www.numdam.org/item/JSFS_2012__153_1_44_0/}
}
TY  - JOUR
AU  - Jurečková, Jana
TI  - Tail-behavior of estimators and of their one-step versions
JO  - Journal de la société française de statistique
PY  - 2012
DA  - 2012///
SP  - 44
EP  - 51
VL  - 153
IS  - 1
PB  - Société française de statistique
UR  - http://www.numdam.org/item/JSFS_2012__153_1_44_0/
UR  - https://zbmath.org/?q=an%3A1316.62099
UR  - https://www.ams.org/mathscinet-getitem?mr=2930289
LA  - en
ID  - JSFS_2012__153_1_44_0
ER  - 
Jurečková, Jana. Tail-behavior of estimators and of their one-step versions. Journal de la société française de statistique, Tome 153 (2012) no. 1, pp. 44-51. http://www.numdam.org/item/JSFS_2012__153_1_44_0/

[1] He, X.; Jurečková, J.; Koenker, R.; Portnoy, S. Tail behavior of regression estimators and their breakdown points, Econometrica, Volume 58 ((1990)), pp. 1195-1214 | MR 1079414 | Zbl 0745.62030

[2] Jurečková, J.; Malý, M. The asymptotics for studentized k-step M-estimators of location, Sequential Analysis, Volume 14 ((1995)), pp. 229-245 | MR 1365661 | Zbl 0839.62075

[3] Jurečková, J.; Picek, J. Minimum risk equivariant estimators in linear regression model, Statistics & Decisions, Volume 27 ((2009)), pp. 37-59 | MR 2597425 | Zbl 1178.62058

[4] Jurečková, J.; Picek, J. Finite-sample behavior of robust estimators, Recent Researches in Instrumentation, Measurement, Circuits and Systems (et al., S. Chen, ed.), WSEAS, ISSN 1792-8575, (2011), pp. 15-20

[5] Jurečková, J.; Portnoy, S. Asymptotics for one-step M-estimators in regression with application to combining efficiency and high breakdown point, Commun. Statist. A, Volume 16 ((1987)), pp. 2187-2199 | MR 915457 | Zbl 0656.62041

[6] Jurečková, J.; Sen, Pranab K. Effect of the initial estimator on the asymptotic behavior of one-step M-estimator, Ann. Inst. Statist. Math., Volume 42 ((1990)), pp. 345-357 | MR 1064793 | Zbl 0712.62024

[7] Jurečková, J. Tail behavior of location estimators, Ann. Statist., Volume 9 ((1981)), pp. 578-585 | MR 615433 | Zbl 0476.62032

[8] Mizera, I.; Mueller, C. H. Breakdown points and variation exponents of robust M-estimators in linear models, Ann. Statist, Volume 27 ((1999)), pp. 1164-1177 | MR 1740116 | Zbl 0959.62029